# SDR AALA201710199007

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 52,105 hours, 27,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT FOWARD EMERGENCY EXIT ILLUMINATED ON ECAM IN FLIGHT ALTITUDE  3000 FT. CHECKED RIGHT FOWARD EMERGENCY EXIT DOOR  IAW AMM 52-20-00.NO FAULTS NOTED. NO HISTORY LAST 90 DAYS.
